Document Type


Publication Date


Source Citation

Ciesielski, Krzysztof., &Shelah, Saharon. (1999). A Model With No Magic Set. The Journal of Symbolic Logic, 64(4), 1467-1490.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.